# SDR DALA2018112736761

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 51,361 hours, 23,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0837197) CORROSION RAIL DUMMY -Y189 LOCATED FR20 TO FR24 AT FORWARD GALLEY AREA. (SSI 531194) REPLACED IAW SRM 51-72-11 AND DRAWING D53111406.
